# SDR IPXA12571739

- Difficulty date: January 29, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101727
- Condition: Dented
- Location: Bs 760 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO BAY STA 760, FRAME FLANGE DENTED AT STRINGER 24L.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-02-2R 5, REPAIR 5, DETAIL III.
